Aripiprazole

Aripiprazole is a type of antipsychotic drug that helps treat mood disorders and depression by balancing the neurotransmitters in the brain. It treats mood disorders like schizophrenia, bipolar disorders, annoyance caused by autism, and Tourette's syndrome. Nausea, vomiting, lightheadedness, dizziness, constipation, headache, drooling, fatigue, insomnia, blurry vision, etc., are the side effects.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can tactile hallucination occur due to alcohol abstinence?

Query: Hi doctor, I have schizophrenia for more than 25 years. I had Clozapine for 15 years and now I am on Aripiprazole. I stayed away from alcohol for eight years. Before six months, I had alcohol once. Now, I am having some tactile hallucination. Is it due to alcohol abstinence? Will it disappear?  Read Full »


Dr. Nidhi Jain Bukharia

Answer: Hi, Welcome to icliniq.com. If you are abstinent for the last eight years, then tactile hallucinations are not due to alcohol intoxication or alcohol withdrawal. It means, it is due to your illness schizophrenia. Are you on any antipsychotic now? Revert back with the answer to the above questio...  Read Full »

How is delusional jealousy treated?

Query: Hi doctor, My dad is suffering from a delusion of jealousy for the last three years. What is the treatment for it? The main problem is that my dad has no insight of his problem. How much time will it take to recover? Please help.  Read Full »


Dr. Sonia Malhotra

Answer: Hi, Welcome to icliniq.com. The treatment is antipsychotic medicines like Olanzapine, Aripiprazole, etc., followed by insight oriented psychotherapy after remission. But, please ensure that there are no other symptoms like delusions of persecution or control, hearing voices, sleep and appetit...  Read Full »

I have been on a lot of antidepressants but I am no better. What can be done?

Query: Hello doctor,I am 65 years old, and I have seen a few psychiatrists from a young age. I have taken a lot of antidepressants. In the past, I have been on Anafranil, Zoloft, Aropax, Cymbalta, Pristiq, Lithium, Avanza, Amitryptiline, Allegron, Tofranil, and Luvox. I have not been on any antipsychotic o...  Read Full »


Dr. Aditya Gupta

Answer: Hello, Welcome to icliniq.com. If the testosterone levels are low, then it needs to be treated. Also, you get a thyroid profile test, and vitamin D levels as a problem in them can also present similarly. There are plenty of treatment options available. You can discuss with your treating psychia...  Read Full »

Do I need to continue Arpizol and Pacitane for schizophrenia?

Query: Hi doctor, I was diagnosed with schizophrenia before 7 years. I used to take Sulpitac early in the treatment and then I was prescribed Nexipride for a year. For the last three years, I am taking Arpizol 10 mg and Pacitane 2 mg. My age is 30 now and I want to get out of schizophrenia as soon as possi...  Read Full »


Dr. Seikhoo Bishnoi

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Schizophrenia is a chronic neuropsychiatric illness with changes in behavior, thought, perception and a lot of other psychiatric symptoms. Sulpitac (Amisulpride), Nexipride (Levosulpiride) and Arpizol (Aripiprazole) are antipsychotic dru...  Read Full »

I feel tired and anxious after taking Abilify. Why?

Query: Hi doctor, I am so anxious and sleeping 9 to 10 hours per day. It has begun when I start taking Abilify pills and Akineton. Why I feel so tired every day?  Read Full »


Dr. Nidhi Jain Bukharia

Answer: Hi, Welcome to icliniq.com. Please answer me a few more questions. Do you have any of the following symptoms? Persistent low mood, disturbed appetite, loss of interest in previously pleasurable activities, ideas of hopelessness, ideas of helplessness, ideas of suicide and persistent headache. ...  Read Full »

Suffering from anxiety attacks which are of a sudden onset.I am a schizophrenia and heart attack patient.

Query: Dear Doctor, I am being treated for Schizophrenia which was diagnosed 10 years back, and suffered heart attack during December 2013. I underwent angioplasty (PTCA + Stent) during the same month. I was taking psychiatric drug Sizopin 200mg before the attack; and was asked to abruptly stop the drug af...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: HI, Thanks for posting a query at icliniq. I assume that you are having good life with current medicines baring anxiety attacks. The possible reason for your anxiety attacks are: Current medication- Can you outline the onset of anxiety attacks after starting one or another medication that you are...  Read Full »

I am diagnosed of psychosis NOS. Is there a possibility of withdrawal psychosis when antipsychotics are discontinued?

Query: Hi, I am diagnosed of Psychosis (NOS). The first episode was in 2010 and it lasted for three-four months before I was taken to a psychiatrist. I had been thinking that people are tracking me through email, internet. My mobile phone is tapped and all that. I did not get any auditory or visual halluci...  Read Full »


Dr. Ashish Khandelwal

Answer: Hi, Welcome to icliniq.com.First of all I must congratulate you for your efforts regarding the illness. Regarding your query, I do not think it is withdrawal psychosis. Though it occurs rare in patients, yours does not seem to be the case. Your recurrence of symptoms is mainly due to natural course ...  Read Full »

Why does my father have increased BP and panic attacks after taking antidepressants?

Query: Hello doctor, My father is 68 years old, and from the last six months, he is suffering from a few health problems. He has a severe gas problem and stomach pain. He keeps complaining about gas getting accumulated in his stomach.  As a result, he has burping and shortness of breath, and his heart rat...  Read Full »


Dr. Surender Kumar

Answer: Hi,Welcome to icliniq.com.As per the case history that you narrated, your father might have a somatoform disorder. It is good that the CT abdomen is fine.Your father's complaints are quite common among this age group. You had not mentioned whether he is having any history of forgetfulness, irritabil...  Read Full »

For schizophrenia, what medications should be taken without it affecting the professional life?

Query: Hi doctor, I have schizophrenia, and I am on medication. My query relates to how much medication I should take to have the least impact on my professional life. My earlier symptoms were related to auditory hallucinations, and these were handled through medication and a visit to the rehabilitation c...  Read Full »


Dr. Parth N. Nagda

Answer: Hi, Welcome back to icliniq.com. Could you let me know if you still have any symptoms, or are you doing completely well with the medicines? I think you have mentioned for the past year you are doing fine. So I am assuming you do not have any symptoms now. The tablet Asprito 40 mg, which you are...  Read Full »

Why do I suffer from numbness and itching in my hands?

Query: Hello doctor, I am suffering from anxiety and depression from past few years. I took various antidepressants. Now I am taking Vilazodone, one tablet in the morning and Lonazep 0.25 mg from last ten days. But I am having breathlessness and palpitations when I do any small physical activity and irrit...  Read Full »


Dr. Ashok Kumar Choudhary

Answer: Hello, Welcome to icliniq.com. I am sorry to know that despite the best efforts you are not responding with current antidepressants and there are active symptoms. I suggest the following treatment given a diagnosis of diabetes with depression. Tablet Duloxetine (Duzela M) 30 mg in the morning and 30...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.